# SDR AWXA200300763

- Difficulty date: June 12, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347048120050
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON RT PROFILE IN AFT CARGO COMPARTMENT AT FR 51+17, STR 37 RT.  MAINTENANCE CUT OUT DAMAGED SECTION OF PROFILE AT FR 51+17, STR 37 RT; FABRICATED A NEW REPLACEMENT SECTION OF PROFILE, A DOUBLER, AND SPLICE; INSTALLED REPAIR PARTS IAW AWA ER 26-5320-03154-SS1.
